Inequalities for convex functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 3, p. 421-426
@article{ASNSP_1967_3_21_3_421_0,
     author = {Stoddart, A. W. J.},
     title = {Inequalities for convex functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {3},
     year = {1967},
     pages = {421-426},
     zbl = {0168.30302},
     mrnumber = {226483},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_3_421_0}
}
Stoddart, A. W. J. Inequalities for convex functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 3, pp. 421-426. http://www.numdam.org/item/ASNSP_1967_3_21_3_421_0/

[1] L. Tonelli, Su gli integrali del calcolo delle variazioni in forma ordinaria, Ann. Scuola Norm. Sup. Pisa (2) 3 (1934), 401-450. | JFM 60.0452.02 | Numdam

[2] L.H. Turner, The direct method in the calculus of variations, Thesis, Purdue Univ., Lafayette, Ind., 1957.